# SDR ASAA2013022594120

- Difficulty date: February 25, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428A
- Part serial: 337365E
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB INBD HINGE CUTOUT HAS DAMAGE ON INBD EDGE.  REPAIRED RT ELEVATOR TAB INBD HINGE CUTOUT ON INBD EDGE IAW SRM 51 70 04, REPAIR 10.
